MathSciNet Relay Station
MathSciNet bibliographic data
MR2552374 58E50 (81T13)
Horvathy, Peter A.; Zhang, Pengming Vortices in (abelian) Chern-Simons gauge theory. Phys. Rep. 481 (2009), no. 5-6, 83–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement